MathSciNet Relay Station
MathSciNet bibliographic data
MR507504 (58 #22463) 28A45 (60G45)
Hiai, Fumio; Umegaki, Hisaharu Integrals, conditional expectations, and martingales of multivalued functions. J. Multivariate Anal. 7 (1977), no. 1, 149–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement